# SDR EIAA9625

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7J
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Tube
- Part number: 678960
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

JFK - ENGINE NR 2 SHUT DOWN DUE TO LOW OIL QTY AND PRESSURE.  WINDMILLING PRESSURE 18 PSI.  FOUND NR 1 AND NR 2 BEARING TUBE LEAKING.  REPLACED SAME.  PERFORMED ENGINE WINDMILLING INSPECTION.  LEAK CHECK AND OPERATIONS CHECK NORMAL ON ENGINE RUN.  (M)
